# SDR CA120315002

- Difficulty date: March 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 38,916 hours
- Engine: Pwa PW120
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: NP15880410
- Condition: Cracked
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT ARRIVED AT BASE WITH A JOURNEY LOG BOOK ENTRY STATING THAT THE LT, THIRD FROM THE REAR CABIN WINDOW WAS CRACKED.  MAINTENANCE REMOVED THE WINDOW AND FOUND THE OUTER PANE CRACKED/SEPARATED ALMOST COMPLETLY. THE WINDOW WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
